Aa
A
A
Close
Avatar universal
Extreme leg pain after a heart Ablation
My mom had a heart ablation 2 days ago and since yesterday has been having extreme pain on both legs. She says sometimes is so strong that she gets nauseated. Is it that normal?
Cancel
1 Answers
Page 1 of 1
12492606 tn?1459877633
If the pain is in the upper regions of the legs, then it is probably from the catheter insertion sites.  Let the EP doctor office know and they should be able to tell you how best to relieve the pain.  Hopefully, it resolves over the next few days.  If it is pain that involves the whole leg, then you need to let the EP know as it may indicate something more serious such as clotting.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
Recent Activity
Heart Rhythm Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Arrhythmias Answerers